# SDR DLM88030344

- Difficulty date: April 8, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 33,286 hours, 25,800 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Aft
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM SDF FLIGHT ATTENDANTS IN AFT CABIN  SAID THEY SMELLED FUMES. NO FUMES IN FWD CABIN OR  FLIGHT DECK ALL INDICATIONS NORM.  LINE CHECK PILOT IN AFT CABIN SAID FUMES SMELLED LIKE RESIDUE BURNING OFF OF PNEUMATIC DUCTS. ODOR DISAPPATED QUICKLY WHEN CLIMB POWER SELECTED.  REMAINDER OF FLIGHT UNEVENTFUL. CORR. PERFORMED OPN 5088 AND 5099 DUCT BURNOUT
